Extension of measure-like set functions

Ján Šipoš

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 2, page 113-121
  • ISSN: 0528-2195

How to cite

top

Šipoš, Ján. "Extension of measure-like set functions." Časopis pro pěstování matematiky 108.2 (1983): 113-121. <http://eudml.org/doc/19243>.

@article{Šipoš1983,
author = {Šipoš, Ján},
journal = {Časopis pro pěstování matematiky},
keywords = {extensions of set functions with values in an ordered group},
language = {eng},
number = {2},
pages = {113-121},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Extension of measure-like set functions},
url = {http://eudml.org/doc/19243},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Šipoš, Ján
TI - Extension of measure-like set functions
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 2
SP - 113
EP - 121
LA - eng
KW - extensions of set functions with values in an ordered group
UR - http://eudml.org/doc/19243
ER -

References

top
  1. V. N. Alexiuk F. D. Beznosikov, Extension of continuous outer measure on a Boolean algebra (Russian), Izv. VUZ 4, 119 (1972), 3-9. (1972) 
  2. V. N. Alexiuk, On weak compactness of quasi measures, On relation betwen metric and measure (Russian). Sib. mat. j., XI No 4 (1970), 723-739. (1970) 
  3. L. Drewnowski, Topological rings of sets, continuous set functions, integration I, II, Bull. Acad. Pol. Sci. 20 (1972), 269-286. (1972) Zbl0249.28005MR0306432
  4. E. E. Floyd, Boolean algebras with pathological order topologies, Pacific J. Math. 5 (1955), 687-689. (1955) Zbl0065.26603MR0073563
  5. G. Jameson, Ordered Linear Spaces, Berlin 1970. (1970) Zbl0196.13401MR0438077
  6. W. A. Luxemburg A. C. Zaanen, Riesz Spaces 1, Amsterdam 1971. (1971) Zbl0231.46014
  7. R. Potocký, On the extension of measure, Math. Slovaca 27 (1977), No. 4, 359-363. (1977) Zbl0374.28010MR0536838
  8. B. Riečan, An extension of the Daniell integration scheme, Mat. Čas. 25 (1975), No. 3, 211-219. (1975) Zbl0308.28005MR0396889
  9. B. Riečan, On the lattice group valued measures, Čas. pěst. mat. 101 (1976), 343-349. (1976) Zbl0357.28012MR0499072
  10. J. Šipoš, Integration in partially ordered linear spaces, Math. Slov. 31 (1981), No. 1. 39-51. (1981) Zbl0482.28018MR0619506
  11. P. Volauf, Extension and regularity of l-group valued measures, Math. Slov. 27 (1977), No. 1, 47-53. (1977) Zbl0348.28012MR0476989
  12. J. D. M. Wright, The measure extension problem for vector lattices, Ann. Inst. "Fourier (Grenoble) 21 Fasc. 4 (1971), 65-85. (1971) Zbl0215.48101MR0330411
  13. P. Horák, [unknown], A personal communication. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.